# SDR CALA2017100203378

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 32,232 hours, 10,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT THREE OVERHEAD EMERGENCY LIGHTS, RT SIDE INOPERATIVE.   REPLACED THE BATTERY PACK.  OPS CHECKED GOOD.
